Medical Questions > Pregnancy Forum > Pregnancy Q and A Forum

using alot of abortion pills

User Profile
I am pregnant and am using alot of abortion pills but bleeding is very light not heavy please tell me am 8 week pregnant


Did you find this post helpful?
|

User Profile
replied November 19th, 2016
Pregnancy Q and A Answer A59479
Seems that you are faced with a unwanted pregnancy.

Realize that a error of judgement has resulted in a unwanted pregnancy, but do not proceed to make it a serious mistake by injudicious and unsupervised use of abortive medications.

Taking medications to terminate your pregnancy on your own without medical supervision would lead to serious complications to your health and also to your future chances of having a child later in your life.

Hence do not take rash decisions and complicate your situation even more.

Consult your doctor ASAP and seek a proper medical opinion.


|
Did you find this post helpful?
Tags: Pregnancy
Quick Reply
Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pregnancy Q and A , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.